# SDR DXTA2013081905479

- Difficulty date: August 18, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605312
- Aircraft time: 9,314 hours, 7,446 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT WITH ONLY THE APU RUNNING, THE CABIN FILLED WITH SMOKE.  SHUTDOWN AND EVACUATED THE ACFT. UNABLE TO DUPLICATE.
